# SDR UALA2013071104852

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 71,144 hours, 26,308 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Arming Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARMED LIGHT DOES NOT ILLUMINATE WHEN DOOR ARMED.  REPLACED LAMP,  OP CHECKED GOOD
